freebirds: (Default)
[personal profile] freebirds posting in [community profile] thyroid
Hello. I'm back again.

I'm currently taking 100 mg of Levothyroxine. I've been taking it since April so nearly 4 months. I feel a little better but I still don't feel normal. I've tried taking 150 mg of it but nothing happened.

I'm wondering if I should ask my doctor about taking Liothyronine also or taking Armour? Or am I not taking enough mgs? I'm still tired, I've gained 3 more pounds, still a little forgetful, & still feeling a little grumpy.

I eat all the right things for my thyroid & take my medicine everyday.

My doctor said she wants my levels at 5 but I was at an 8 when she last checked (in April). I'm wondering should I be at a 2 instead?

As I said in my last post, I've been trying for about 10 months now to lose weight & now I've gained so much weight back (with diet & exercise!!) that I've only lost 6 lbs (last time I said I'd lost about 14 lbs). It's so frustrating. I'm 21 years old & I feel like I'm 40.

Date: 2009-07-12 11:44 pm (UTC)
From: [personal profile] aristoboule
Sorry if this is too many questions, but are you seeing an endocrinologist, or just an internist? Did she suggest the 150 mcg or did you just want to try it? Are you taking your pill with food, or without? Are you taking birth control pills, and if so, at the same time as your thyroid pill? Are you eating a lot of soy-based products or other goitrogenic foods? Is the level you're referring to TSH or some other measurement?

Hope you feel better soon!

Profile

thyroid: (Default)
The Thyroid

May 2010

S M T W T F S
      1
234 5678
9101112131415
16171819202122
23242526272829
3031     

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 20th, 2017 07:26 am
Powered by Dreamwidth Studios